Uniformity of modal representation on enumerable extensions of arithmetic
Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 93-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_1_a10,
author = {K. N. Ignat'ev},
title = {Uniformity of modal representation on enumerable extensions of arithmetic},
journal = {Matemati\v{c}eskie zametki},
pages = {93--101},
year = {1992},
volume = {51},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a10/}
}
K. N. Ignat'ev. Uniformity of modal representation on enumerable extensions of arithmetic. Matematičeskie zametki, Tome 51 (1992) no. 1, pp. 93-101. http://geodesic.mathdoc.fr/item/MZM_1992_51_1_a10/